Aa
Aa
A
A
A
Close
Avatar universal

Robaxecet Platinum addictive?

I'm a recovering alcholic, clean and sober for more than 10 years. I've taken Robax Platinum on and off for a couple of years but recently discovered that taking 5 at a time gave me a little buzz. Now I feel I can't do without it. I'm terrified that I need it and terrified that it'll act as a trigger for an alcohol relapse. Does anyone out there have a similar story? I'm looking for anything that will help me get off these pills.
10 Responses
Sort by: Helpful Oldest Newest
Avatar universal
They do give you a little buzz and pushes you away from God!I only take 2 and I can feel that relax feeling just like when I was addicted to Xanax,but in a different way...
Helpful - 0
Avatar universal
I was browsing along looking for answers about robax platinum and came upon your comment. I couldnt help but notice your comment about your spouse suffering from HS, just curious to know about the surgery you were referring to. One of my best friends suffers from this on a day to day basis, her flare ups are every day. they suggested surgery as a last resort.
please email me if you happen to get this. Id like to ask you a few questions if I can.
bussiere.***@****
Helpful - 0
Avatar universal
i am the wife of an addict that started as a result of a disease called HS.  we will be  married for 27 years in October 2010.  we got married young but waited 8 years to have children.  we had a good life..  good jobs, nice home and 2 boys.  then 7 years ago depression and anxiety set in.  maybe due to the fact that his illness could appear over night and most always ended in some type of surgery.  At that point, i think the addiction to pills and alcohol really began.... first it was anti-depressants and xanax and then came the pain med addiction as well.  Why am I saying all of this???  If you care about anyone in your life.....STOP, get help and stick to it the first time....  It may save your marriage, or maybe even your life.....tonight i sit here alone because our marriage has suffered too much to turn back the hands of time.  It's not too late for you!
Helpful - 0
Avatar universal
I haven't tried anything yet. But like Red says, I'm seeing that a deterioration in my mental and spiritual state is almost without a doubt due to the misuse of these pills. I'm angry too often, more fearful than I'd care to admit, especially about the future. I have a two and a half year old boy, a miracle child that came after 5 years of IVF treatment. It's a total disconnect that I wanted a baby so badly and YET have started down this road. I'm going to throw them away and see what tomorrow brings. I expect some irritation but nothing physical. We shall see. I'm so grateful to you all for writing. Thank you. Will let you know how it goes. This might just be the support I need to kick this thing.
Helpful - 0
271792 tn?1334979657
You know you are only as sick as your secrets. Your sponsor is a good place to start.....
Helpful - 0
Avatar universal
Initially, I took them properly eg. two at a time, primarily for TMJ which is a muscle ache along the jaw line beginning at the temple and moving down to the mid-face. I can't recall - maybe I blocked it out - when i started taking five at a time but it became very clear very quickly that it produced a high. Now, when 5 o'clock rolls around, give or take, i get that craving much like I did for a drink. I'm pretty nervous about not being able to stop.
Helpful - 0
Avatar universal
That's exactly what's happening. Spiritual growth at a complete standstill and thoughts/feelings/unmanageability much like when I was drinking. God, thank you for sharing that with me. I don't know if i can come off them on my own and I'm nervous about sharing this with my sponsor.
Helpful - 0
Avatar universal
Right methacarbamol is not technically addictive but it is mood altering for sure. Your story is a little like mine I was sober for 10years also and began to take narcotics for medical reasons but I have been unable to get completely clean again. And it is really blocking my spiritual growth. If I were you I would throw them out. Have you started noticing unmanagablity in your life again, more fear? Thats what has happened to me and its really uncomfortable.
Red
Helpful - 0
199177 tn?1490498534
Its is the muscle relaxant methocarbamol and  ibuprofen. Its not know for addiction but if you feel as if you are becoming dependant on it there is a problem .Have you tried stopping it CT you you have any wd symptoms?
Helpful - 0
271792 tn?1334979657
Hi & Welcome,

The Robax is not something that is readily available here in the states so I am not that familiar with it. Perhaps other members will come along that can be specific with you.

What I can say is that you are putting your sobriety in jeopardy by introducing a mind or mood altering substance. If you don't mind me asking, are you taking them for pain or for the high?
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.